Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21367Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Endou, Noboru | - |
| dc.contributor.author | Shidama, Yasunari | - |
| dc.contributor.author | Miyajima, Keiichi | - |
| dc.date.accessioned | 2026-10-29T11:31:09Z | - |
| dc.date.available | 2026-10-29T11:31:09Z | - |
| dc.date.issued | 2007 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 15, Issue 3, Pages 81-85 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21367 | - |
| dc.description.abstract | In this article, we define the product space of real linear spaces and real normed spaces. We also describe properties of these spaces. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | The Product Space of Real Normed Spaces and its Properties | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2008 Noboru Endou, Yasunari Shidama, Keiichi Miyajima, published by University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.identifier.doi | 10.2478/v10037-007-0010-y | - |
| dc.description.Affiliation | Noboru Endou - Gifu National College of Technology, Japan | pl |
| dc.description.Affiliation | Yasunari Shidama - Shinshu University, Nagano, Japan | pl |
| dc.description.Affiliation | Keiichi Miyajima - Ibaraki University, Hitachi, Japan | pl |
| dc.description.references | Grzegorz Bancerek. König's theorem. Formalized Mathematics, 1(3):589-593, 1990. | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990. | pl |
| dc.description.references | Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990. | pl |
| dc.description.references | Czesław Byliński. Binary operations. Formalized Mathematics, 1(1):175-180, 1990. | pl |
| dc.description.references | Czesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990. | pl |
| dc.description.references | Czesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990. | pl |
| dc.description.references | Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990. | pl |
| dc.description.references | Czesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990. | pl |
| dc.description.references | Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991. | pl |
| dc.description.references | Jarosław Kotowicz. Convergent sequences and the limit of sequences. Formalized Mathematics, 1(2):273-275, 1990. | pl |
| dc.description.references | Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990. | pl |
| dc.description.references | Eugeniusz Kusak, Wojciech Leończuk, and Michał Muzalewski. Abelian groups, fields and vector spaces. Formalized Mathematics, 1(2):335-342, 1990. | pl |
| dc.description.references | Anna Lango and Grzegorz Bancerek. Product of families of groups and vector spaces. Formalized Mathematics, 3(2):235-240, 1992. | pl |
| dc.description.references | Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990. | pl |
| dc.description.references | Jan Popiołek. Real normed space. Formalized Mathematics, 2(1):111-115, 1991. | pl |
| dc.description.references | Yasunari Shidama. Banach space of bounded linear operators. Formalized Mathematics, 12(1):39-48, 2004. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990. | pl |
| dc.description.volume | 15 | pl |
| dc.description.issue | 3 | pl |
| dc.description.firstpage | 81 | pl |
| dc.description.lastpage | 85 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2007, Volume 15, Issue 3 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| The_Product_Space_of_Real_Normed_Spaces_and_its_Properties.pdf | 145,83 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
